# SDR UIEA2023040600324

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Yaw Damper
- Part number: 15366005
- Part serial: 1158
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER REAR SPAR, RIGHT YAW DAMPER SERVO WITH EVIDENCE OF HYD LEAK( VERTICAL STABILIZER REAR SPAR, RIGHT YAW DAMPER WAS REPLACE , NO LEAK FOUND IAW AMM 22-21-02-014-001 REV. 132 DATE 22 DEC. 2022 )
